# SDR REXA2022062401394

- Difficulty date: June 16, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N8974C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7974
- Aircraft time: 28,077 hours, 28,375 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R3117117
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABLE GUIDE PULLEY BRACKET FS 484 RBL 27 HAS CRACKED ATTACH ANGLE. 	REPLACED ANGLE PER REO 601R-53-41-059
